Entrance and exit at infinity for stable jump diffusions

Döring, Leif ; Kyprianou, Andreas E.

DOI: https://doi.org/10.1214/19-AOP1389
URL: https://projecteuclid.org/euclid.aop/1592359227
Additional URL: https://arxiv.org/pdf/1802.01672.pdf
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: The Annals of Probability
Volume: 48
Issue number: 3
Page range: 1220-1265
Place of publication: New York, NY [u.a.]
Publishing house: Institute of Mathematical Statistics
ISSN: 0091-1798 , 2168-894X
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Döring 2017-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Döring, Leif ; Kyprianou, Andreas E.

Google Scholar: Döring, Leif ; Kyprianou, Andreas E.

ORCID: Döring, Leif ORCID: 0000-0002-4569-5083 ; Kyprianou, Andreas E.

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item